REAL

Blow-up of weak solutions for a higher-order heat equation with logarithmic nonlinearity

Cömert, Tuğrul and Pişkin, Erhan (2023) Blow-up of weak solutions for a higher-order heat equation with logarithmic nonlinearity. Miskolc Mathematical Notes, 24 (2). pp. 749-762. ISSN 1787-2413

[img]
Preview
Text
4014.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 26 Jul 2023 07:32
Last Modified: 26 Jul 2023 07:32
URI: http://real.mtak.hu/id/eprint/170573

Actions (login required)

Edit Item Edit Item